# SDR SWAA2013102921617

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 343,830 hours, 22,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 39229341
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR FITTING FASTENER HOLES CORRODED.  REPAIRED FITTING IAW SRM.
